Alert archive / Wyoming / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 96, NWS Cheyenne, WY

June 18, 2018Goshen County, Laramie County, Wyoming; Banner County, Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 18, 2018, 6:48 PM MDT for Goshen County, Laramie County, Wyoming; Banner County, Scotts Bluff County, Nebraska. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2018, 6:48 PM MDT (00:48 UTC)
Expired
Jun 18, 2018, 7:30 PM MDT
In force
42 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Banner County, NE, Scotts Bluff County, NE, Goshen County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 82 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 7:03 PM MDTHAIL 0.884 W La Grange, WY
Jun 18, 7:12 PM MDTHAIL 0.88La Grange, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 6:37 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.8 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1913 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.1
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted.

642 
WUUS55 KCYS 190048
SVRCYS
NEC007-157-WYC015-021-190130-
/O.NEW.KCYS.SV.W.0096.180619T0048Z-180619T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
648 PM MDT MON JUN 18 2018

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  Southwestern Scotts Bluff County in the Panhandle of Nebraska...
  Northwestern Banner County in the Panhandle of Nebraska...
  Southeastern Goshen County in southeastern Wyoming...
  Northeastern Laramie County in southeastern Wyoming...

* Until 730 PM MDT

* At 648 PM MDT, a severe thunderstorm was located over Hawk Springs
  Recreation Area, or 24 miles south of Torrington, moving southeast
  at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  La Grange, Hawk Springs Recreation Area, Hawk Springs Campground
  and Hawk Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Cheyenne.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4178 10426 4175 10394 4155 10405 4169 10434
TIME...MOT...LOC 0048Z 295DEG 18KT 4171 10422 

HAIL...1.25IN
WIND...60MPH
 
$$

Claycomb
2 follow-up statements
532 
WWUS55 KCYS 190101
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
701 PM MDT MON JUN 18 2018

NEC007-157-WYC015-021-190130-
/O.CON.KCYS.SV.W.0096.000000T0000Z-180619T0130Z/
Scotts Bluff NE-Banner NE-Goshen WY-Laramie WY-
701 PM MDT MON JUN 18 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTHWESTERN SCOTTS BLUFF...NORTHWESTERN BANNER...SOUTHEASTERN
GOSHEN AND NORTHEASTERN LARAMIE COUNTIES...

At 700 PM MDT, a severe thunderstorm was located over Hawk Springs
Campground, or 26 miles south of Torrington, moving east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
La Grange, Hawk Springs Recreation Area and Hawk Springs Campground. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Cheyenne.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4177 10421 4175 10394 4155 10405 4165 10426
TIME...MOT...LOC 0100Z 286DEG 14KT 4169 10415 

HAIL...1.25IN
WIND...60MPH
 
$$

Claycomb
938 
WWUS55 KCYS 190121
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
721 PM MDT MON JUN 18 2018

NEC007-157-WYC015-021-190131-
/O.EXP.KCYS.SV.W.0096.000000T0000Z-180619T0130Z/
Scotts Bluff NE-Banner NE-Goshen WY-Laramie WY-
721 PM MDT MON JUN 18 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SCOTTS BLUFF...
NORTHWESTERN BANNER...SOUTHEASTERN GOSHEN AND NORTHEASTERN LARAMIE
COUNTIES WILL EXPIRE AT 730 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until midnight MDT for
the Panhandle of Nebraska...and southeastern Wyoming.

LAT...LON 4177 10421 4175 10394 4155 10405 4165 10426
TIME...MOT...LOC 0121Z 295DEG 18KT 4165 10403 

$$

Claycomb

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 5:33 PM MDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 18, 5:33 PM MDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
533 PM MDT Mon Jun 18 2018

.SHORT TERM...(This evening through Tuesday)
Issued at 154 PM MDT Mon Jun 18 2018

Cool and moist weather expected through the next several days in
an upslope regime behind a cold front. High temperatures will be
quite mild through the period, rarely breaking out of the mid
70s.

There is severe potential this afternoon and evening as a
shortwave trough ejects out of the main closed low centered over
the Great Basin. Deep moist upslope flow has been occurring all
day with dewpoints at CYS rising into the middle 50s as of 2 pm
MDT. Low stratus has slowly lifted and broken up through the
afternoon along the Interstate 25 corridor north to Chugwater.
Solar heating has been slowly working to warm temps into the upper
60s and low 70s. With the moisture in place, 1000-1500 j/kg of SB
CAPE should develop by 21-00z. Boundary layer cumulus to the west
of the Laramie Range has shown signs of deepening through the
early afternoon. Isolated storms are expected to form along the
higher terrain west of I-25 by 22z as these initial updrafts
interact with the deep moisture and ascent. Multiple CAMS show
isolated storms within an environment characterized by 0-3 km
helicity near 300 m2/s2 and moderate low level buoyancy. Backed
low level winds and effective bulk wind difference of 40-50 kts
will favor supercell structures with all hazards possible. The
spatial extent of the threat will be limited to the areas getting
sunshine, as the instability will be somewhat limited. The slight
risk looks spot on with latest thinking.

More showers and storms should develop this evening and overnight
as upper level forcing continues to increase. Widespread rainfall
is expected to develop Tuesday overspreading much of Wyoming.
Heavy rainfall rates could lead to some flash flooding over areas
that saw rain from the last few storms. A Flash Flood Watch was
issued to cover the threat of any flash flooding from training
cells. See Hydro section fro a bit more detail...

.LONG TERM...(Tuesday night through Monday)
Issued at 154 PM MDT Mon Jun 18 2018

The Flash Flood Watch will continue until Wednesday evening when
the last push of moisture makes its way off to the northeast. QPF
values over 1.5 inches with locally higher amounts definitely
warranted some sort of preemptive product, as much of the area
highlight has seen significant rainfall. The long term continues
to look somewhat unsettled as northwesterly flow aloft develops. A
clipper will dive down Friday and Saturday bringing a chance for
showers and thunderstorms. A larger upper trough moves in early
next week bringing more active weather. Temperatures will recover
slightly thursday and Friday as mostly clear skies are expected.
however, daytime highs wont be nearly as warm as they have been
for most of june with highs 10 to 15 degrees above normal. beyond
the extended period ridging looks to take shape which should keep
the weather mostly quiet and warm.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 525 PM MDT Mon Jun 18 2018

Wyoming TAFS...VFR at Rawlins until 08Z, with wind gusts to 30
knots through 03Z, then MVFR from 08Z to 14Z, then VFR. Wind gusts
to 23 knots after 19Z. VFR at Rawlins until 05Z with thunderstorms
in the vicinity, then MVFR until 15Z, then VFR. Wind gusts to 25
knots through 01Z, and gusts to 25 knots after 19Z. VFR at
Cheyenne until 03Z with wind gusts to 20 knots and thunderstorms
in the vicinity, then MVFR until 05Z, then IFR until 15Z, then
VFR. Wind gusts to 20 knots after 19Z.

Nebraska TAFS...Occasional IFR at Chadron until 03Z, otherwise
MVFR until 09Z, then IFR until 15Z, then MVFR with possible
thunderstorms from 19Z to 23Z. MVFR at Alliance until 07Z, then
IFR until 15Z, then MVFR with a chance of thunderstorms between
19Z and 23Z. MVFR at Scottsbluff until 06Z, then IFR until 15Z,
then MVFR with a chance of thunderstorms from 19Z to 23Z. MVFR at
Sidney until 08Z, then IFR until 15Z, then MVFR with a chance of
thunderstorms from 19Z to 23Z.

&&

.FIRE WEATHER...
Issued at 154 PM MDT Mon Jun 18 2018

Fire Weather concerns are low through the period as a cool and
moist weather pattern continues. Afternoon RH will be well above
35%. Wetting rain will be possible through Thursday.

&&

.HYDROLOGY...
Issued at 154 PM MDT Mon Jun 18 2018

...Flash Flood Watch from Tuesday morning through Wednesday...

A stalled frontal boundary in combination with a slow moving upper
level low will set the stage for heavy rain across southeastern
Wyoming and northwestern Nebraska. The ground is saturated given
the recent wet pattern with as much as 3 inches falling in
Converse, Niobrara, and Goshen counties. Another 1.5 to 2 inches
of QPF through Thursday morning suggest flash flooding will be a
possibility.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Flash Flood Watch from Tuesday morning through Wednesday
     afternoon for WYZ101-102-107-108.

NE...Flash Flood Watch from Tuesday morning through Wednesday
     afternoon for NEZ002-003-019-095-096.

&&

SHORT TERM...LYONS
LONG TERM...LYONS
AVIATION...RUBIN
FIRE WEATHER...LYONS
HYDROLOGY...LYONS
Hazardous weather outlook, Jun 18, 5:33 AM MDT, 13 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
533 AM MDT Mon Jun 18 2018

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
191145-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
533 AM MDT Mon Jun 18 2018

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

A few thunderstorms are possible late this afternoon and early
evening across the high plains of southeast Wyoming and the
western Nebraska Panhandle. Some storms could become strong to
severe, with large hail and damaging winds. A tornado or two is
also possible.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A few strong to severe thunderstorms are possible again on
Tuesday.

.Spotter information statement...

Spotter activation is possible between 3 PM and 10 PM MDT today.

WYZ104-105-109>115-191145-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
533 AM MDT Mon Jun 18 2018

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jun 18, 4:09 PM MDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
409 PM MDT MON JUN 18 2018

WYZ106>108-182300-
East Platte County WY-
Central Laramie Range and Southwest Platte County WY-
Goshen County WY-
409 PM MDT MON JUN 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GOSHEN AND
SOUTHEASTERN PLATTE COUNTIES UNTIL 500 PM MDT...

At 408 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Bordeaux, or 17 miles south of Wheatland, moving
northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Slater, Chugcreek, Bordeaux and Y-O Ranch.

This includes Interstate 25 in Wyoming between mile markers 59 and
76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

&&

LAT...LON 4173 10506 4180 10512 4208 10491 4191 10441
TIME...MOT...LOC 2208Z 228DEG 25KT 4180 10504

Claycomb
Special weather statement, Jun 18, 5:14 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
514 PM MDT MON JUN 18 2018

WYZ106>108-190000-
East Platte County WY-
Central Laramie Range and Southwest Platte County WY-
Goshen County WY-
514 PM MDT MON JUN 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GOSHEN AND
SOUTHEASTERN PLATTE COUNTIES UNTIL 600 PM MDT...

At 514 PM MDT, Doppler radar was tracking a strong thunderstorm near
Slater, or 16 miles southeast of Wheatland, moving northeast at 30
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Yoder, Slater and Veteran.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4179 10479 4193 10486 4218 10449 4191 10426
      4184 10449
TIME...MOT...LOC 2314Z 241DEG 21KT 4189 10473

Allen
Local storm report, Jun 18, 5:43 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             7 NNE CHUGWATER         41.84N 104.75W
06/18/2018  M0.88 INCH       PLATTE             WY   STORM CHASER

            THE DURATION OF THE HAIL EVENT WAS 10
            MINUTES.

&&

WM
Special weather statement, Jun 18, 6:33 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
633 PM MDT MON JUN 18 2018

NEZ019-WYZ108-190115-
Scotts Bluff NE-Goshen County WY-
633 PM MDT MON JUN 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCOTTS BLUFF AND
SOUTHEASTERN GOSHEN COUNTIES UNTIL 715 PM MDT...

At 632 PM MDT, Doppler radar was tracking a strong thunderstorm over
Hawk Springs, or 22 miles south of Torrington, moving east at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
La Grange, Hawk Springs Recreation Area, Hawk Springs Campground and
Hawk Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4182 10436 4180 10405 4160 10406 4172 10439
TIME...MOT...LOC 0032Z 289DEG 20KT 4175 10427

Claycomb
Special weather statement, Jun 18, 6:44 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
644 PM MDT MON JUN 18 2018

WYZ101-103-107-190130-
East Platte County WY-Converse County Lower Elevations WY-
North Laramie Range WY-
644 PM MDT MON JUN 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY...
NORTHWESTERN PLATTE AND SOUTHEASTERN CONVERSE COUNTIES UNTIL 730 PM
MDT...

At 644 PM MDT, Doppler radar was tracking a strong thunderstorm over
Esterbrook, or 22 miles south of Douglas, moving northeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Glendo, Esterbrook Campground and Esterbrook.

This includes Interstate 25 in Wyoming between mile markers 111 and
130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4234 10548 4247 10554 4280 10514 4253 10488
TIME...MOT...LOC 0044Z 241DEG 21KT 4244 10540

Allen

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:33 PM MDTSpecial Weather StatementCYSGoshen42 min
Jun 18, 6:44 PM MDTSpecial Weather StatementCYSConverse46 min
Jun 18, 7:30 PM MDTSpecial Weather StatementCYSLaramie45 min
Jun 19, 4:20 AM MDTSpecial Weather StatementCYSNiobrara40 min
Jun 19, 5:22 AM MDTSpecial Weather StatementCYS38 min
Jun 19, 7:17 AM MDTSpecial Weather StatementCYS43 min
Jun 19, 7:40 AM MDTSpecial Weather StatementCYSNiobrara35 min
Jun 19, 7:44 AM MDTSpecial Weather StatementCYSConverse46 min
Jun 19, 8:14 AM MDTSpecial Weather StatementCYSNiobrara46 min
Jun 19, 8:27 AM MDTSpecial Weather StatementCYSConverse48 min
Jun 19, 9:17 AM MDTSpecial Weather StatementCYSNiobrara43 min
Jun 19, 11:42 AM MDTSpecial Weather StatementCYS48 min
Jun 19, 12:00 PM MDTSevere Thunderstorm WarningCYSCarbon45 min
Jun 19, 12:52 PM MDTSpecial Weather StatementCYSAlbany53 min
Jun 19, 12:58 PM MDTSpecial Weather StatementCYS47 min
Jun 19, 1:03 PM MDTSpecial Weather StatementCYSLaramie42 min
Jun 19, 1:10 PM MDTSpecial Weather StatementCYSPlatte50 min
Jun 19, 1:24 PM MDTSevere Thunderstorm WarningCYSLaramie, Platte34 min
Jun 19, 1:38 PM MDTTornado WarningCYSAlbany37 min
Jun 19, 2:01 PM MDTTornado WarningCYSAlbany, Laramie, Platte44 min
Jun 19, 2:30 PM MDTTornado Warning Tornado observedCYSPlatte17 min
Jun 19, 2:42 PM MDTTornado WarningCYSGoshen, Laramie, Platte48 min
Jun 19, 3:20 PM MDTSevere Thunderstorm WarningCYSLaramie40 min
Jun 19, 3:29 PM MDTSevere Thunderstorm WarningCYSLaramie61 min
Jun 19, 3:41 PM MDTSevere Thunderstorm WarningCYSLaramie49 min
Jun 19, 4:07 PM MDTSevere Thunderstorm WarningCYSLaramie38 min
Jun 19, 4:38 PM MDTSevere Thunderstorm WarningCYSLaramie52 min
Jun 18, 8:50 PM MDTSpecial Weather StatementCYSCheyenne55 min
Jun 19, 5:13 PM MDTSevere Thunderstorm WarningCYSKimball47 min
Jun 19, 5:57 PM MDTSpecial Weather StatementCYSCheyenne48 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2018Severe Thunderstorm Warnings in Nebraska, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.